# SDR RAIA201703290002

- Difficulty date: March 29, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 38,260 hours, 22,666 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transducer
- Condition: Inoperative
- Location: A/I Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE MESSAGE ON EICAS.  FOLLOWED QRH, AND ADVANCED THROTTLES, NO FIX.  R & R THE WING ANTI ICE ASSYMETRY PRESSURE TRANSDUCER IAW AMM 30-11-13.  NO DEFECTS AT THIS TIME.
